# SDR UIEA2025030400190

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - FLOOR STRUCTURE FROM STA 460 TO STA 500 AND STA 500H TO STA 500I RBL13" CARGO TRACK CORRODED AROUND ANCHOR NUTS.( PERFORMED PERMANENT REPAIR AT TIEDOWN SECTION FROM STA 360 TO STA 500B +15" AND FROM STA 500G +6" TO STA 500I IAW B737-800 BCF SRM 53-00-53-2R-3 REPAIR 3 FIGURE 201. REV 22 (NOV-10-24). THIS REPAIR IS CATEGORY A. NO FURTHER DEFECTS NOTED. )
